# SDR 2007UALA01030

- Difficulty date: April 4, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,732 hours, 20,973 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR FORWARD FRAME AT UPPER HINGE CUTOUT NEEDS ATTENTION.  ACCOMPLISHED INSTALLATION OF STEEL DOUBLER REPAIR AS A PREVENTIVE MAINTENANCE.
